# SDR UPS00232257

- Difficulty date: April 6, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING TO BODY FAIRING NR  3334 HAS CORRODED STIFFENER AROUND GROUND FAN DOOR CUTOUT (RT).  ALSO, CORROSION ON DOOR CUTOUT CORRODED STIFFENER REPAIRED IAW SRM 51-40-3, FIGURE 1.  CORROSION FOUND ON CORNER OF DOOR CUTOUT.  CORROSION REMOVED, SKIN REPAIRED IAW SRM 51-40-2.
